Volume 7, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A presentation for the baseleaf preserving mapping class group of the punctured solenoid

Sylvain Bonnot, Robert C Penner and Dragomir Šarić

Algebraic & Geometric Topology 7 (2007) 1171–1199
Bibliography
1 M A Armstrong, On the fundamental group of an orbit space, Proc. Cambridge Philos. Soc. 61 (1965) 639 MR0187244
2 K S Brown, Presentations for groups acting on simply-connected complexes, J. Pure Appl. Algebra 32 (1984) 1 MR739633
3 A Douady, C J Earle, Conformally natural extension of homeomorphisms of the circle, Acta Math. 157 (1986) 23 MR857678
4 D B A Epstein, R C Penner, Euclidean decompositions of noncompact hyperbolic manifolds, J. Differential Geom. 27 (1988) 67 MR918457
5 J L Harer, The virtual cohomological dimension of the mapping class group of an orientable surface, Invent. Math. 84 (1986) 157 MR830043
6 A Hatcher, On triangulations of surfaces, Topology Appl. 40 (1991) 189 MR1123262
7 A Hatcher, W Thurston, A presentation for the mapping class group of a closed orientable surface, Topology 19 (1980) 221 MR579573
8 N V Ivanov, Automorphisms of complexes of curves and of Teichmüller spaces, from: "Progress in knot theory and related topics", Travaux en Cours 56, Hermann (1997) 113 MR1603146
9 S Nag, D Sullivan, Teichmüller theory and the universal period mapping via quantum calculus and the $H^{1/2}$ space on the circle, Osaka J. Math. 32 (1995) 1 MR1323099
10 C Odden, Virtual automorphism group of the fundamental group of a closed surface, PhD thesis, Duke University, Durham (1997)
11 C Odden, The baseleaf preserving mapping class group of the universal hyperbolic solenoid, Trans. Amer. Math. Soc. 357 (2005) 1829 MR2115078
12 R C Penner, The decorated Teichmüller space of punctured surfaces, Comm. Math. Phys. 113 (1987) 299 MR919235
13 R C Penner, Universal constructions in Teichmüller theory, Adv. Math. 98 (1993) 143 MR1213724
14 R C Penner, D Šarić, Teichmüller theory of the punctured solenoid
15 D Sullivan, Linking the universalities of Milnor–Thurston, Feigenbaum and Ahlfors–Bers, from: "Topological methods in modern mathematics (Stony Brook, NY, 1991)", Publish or Perish (1993) 543 MR1215976